# SDR ASAA2023101045866

- Difficulty date: October 10, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A320*
- Aircraft serial: 08246
- Aircraft time: 17,255 hours, 4,422 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPORT BEAM AT L4 DOOR AT FR 68 HAS CORROSION T NUTPLATE LOCATION GROUNDED - YES. REMOVED CORROSION IAW A321 SRM 53-41-14-283-002. ORIG MAT .071, REMAINING MAT .031. MAT LOSS OF .040 IS BEYOND ALLOWABLE LIMITS. ALLOWED 25% MAT. LOSS REPAIRED AREA IAW A321 SRM 53-41-14-300-001 REPAIR PRINCIPLE 5. THIS IS A CAT. A REPAIR
